EconPapers    
Economics at your fingertips  
 

Viability of Markets with an Infinite Number of Assets

Constantinos Kardaras

No 241, Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney

Abstract: A study of the boundedness in probability of the set of possible wealth outcomes of an economic agent is undertaken. The wealth-process set is structured with reasonable economic properties, instead of the usual practice of taking it to consist of stochastic integrals against a semimartingale integrator. We obtain the equivalence of the boundedness in probability of wealth outcomes with the existence of at least one supermartingale deflator, and, in case the set of wealth outcomes is closed in probability, with the existence of the num´eraire in the wealth-process set.

Pages: 11 pages
Date: 2008-12-01
New Economics Papers: this item is included in nep-fmk
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.uts.edu.au/sites/default/files/qfr-archive-02/QFR-rp241.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uts:rpaper:241

Access Statistics for this paper

More papers in Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().

 
Page updated 2024-07-22
Handle: RePEc:uts:rpaper:241